It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Spinal Cord Disorders Message Board

  • Fatigue from pain medications

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 08-14-2018, 10:57 AM   #1
    Willisk2004
    Newbie
    (male)
     
    Join Date: Aug 2018
    Posts: 2
    Willisk2004 HB User
    Fatigue from pain medications

    I have been on pain management for over 4 years and am fortunate to have a great doctor!! Lately I知 feeling so fatigued and have no desire to do anything. Not like depression just blah no energy or drive!! Anyone else feel this way and if so how do you combat it or is there a medication my doctor can prescribe to give me that boost to get my day going?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 08-18-2018, 07:28 PM   #2
    teteri66
    Senior Veteran
    (female)
     
    Join Date: Nov 2010
    Location: USA
    Posts: 9,198
    teteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB User
    Re: Fatigue from pain medications

    Welcome to the board. What medications are you taking? Is anything new?
    Do you take Vitamin D or have you had levels checked for it lately?

     
    Reply With Quote
    Old 08-19-2018, 08:11 PM   #3
    Willisk2004
    Newbie
    (male)
     
    Join Date: Aug 2018
    Posts: 2
    Willisk2004 HB User
    Re: Fatigue from pain medications

    Currently I take baclofen 10 x4, gabapentin 600 x4, oxycodone 15 x4 and morphine 30 ex release once each night to get thru the night. I知 having a physical on Tuesday with my family doc and gonna have her run some tests! I知 starting to get concerned cause I知 also getting really moody and short fused as well as scatter brained!

     
    Reply With Quote
    Old 12-27-2018, 04:49 PM   #4
    cjg920
    Newbie
    (female)
     
    Join Date: Dec 2018
    Location: manitowoc
    Posts: 2
    cjg920 HB User
    Re: Fatigue from pain medications

    Hope you are feeling better.

    All pain meds cause fatigue I am told. That would include the oxy and the morphine.

    Let us know how you are doing.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:49 PM.





    ゥ 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!